MAUDE Adverse Event Report: ENVIZION MEDICAL, LTD. ENVUE FEEDING TUBE PLACEMENT SYSTEM; NG FEEDING TUBE

ENVIZION MEDICAL, LTD. ENVUE FEEDING TUBE PLACEMENT SYSTEM; NG FEEDING TUBE
Model Number ENV-20000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 13 jul 2023 envizion was made aware that a lung placement occurred on (b)(6) 2023 and caused the patient to desat with spo2 diving down as low as 58%.

Brand Name
ENVUE FEEDING TUBE PLACEMENT SYSTEM
Common Device Name
NG FEEDING TUBE
Manufacturer (Section D)
ENVIZION MEDICAL, LTD.
26 habarzel
tel aviv, il 69710 36
IS  6971036
MDR Report Key17511275
Report Number3017081712-2023-00003
Device Sequence Number5549261
Product Code KNT
UDI-Device IdentifierB483EVN200000
UDI-PublicB483EVN200000
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/11/2023
Report Date (Section F) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENV-20000
Device Catalogue NumberENV-20000
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/13/2023
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer07/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown